# SDR DL72W951567

- Difficulty date: April 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N294WA
- Make and model: Boeing 727247
- Aircraft serial: 22112
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: 65727842
- Condition: Dented
- Location: Rt Elev
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING SHOP INSP, RT ELEV UPPER I/B SURFACE DENTED.  REPAIRED SKIN PER SRM 55-20-3.
